# SDR DHL2004873514

- Difficulty date: November 8, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LT SIDE SKIN CORRODED BETWEEN ZR 253.000 AND ZR 271.000 NEXT FRONT SPAR (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW BOEING MESSAGE NR 1-RROU7 FAA FORM 8110-3 DATED 10-26-04.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 55-2-0 PG 12.  REMOVED RUDDER LT SKIN (CORRODED) IAW BOEING MESSAGE NR 1-RROU7, SRM 51-1-21 PG 1.  FABRICATED NEW SKIN (AL2024-Y3 0.032) IAW BOEING MESSAGE NR 1-RROU7.  CLEANED TREATED AND PRIMED AREA AND NEW SKIN IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW SKIN IAW BOEING MESSAGE NR 1-RROU7, SRM 51-1-21 PG 1.  PERFORMED X-RAY INSPECTION FOR CRACK AT INTERVALS TO EXCEED 24 MONTHS.
